# SDR 96UAL900390

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7460U
- Make and model: Boeing 727222
- Aircraft serial: 21914
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT RT CONTROL CIRCUIT BREAKER POPPED.  REPLACED R-70 RELAY AND EXIT LIGHT ASSEMBLY IN THE AFT AIRSTAIR.
